# SDR SWAA2014060928821

- Difficulty date: June 5, 2014
- Submitted: June 10, 2014
- Operation: Air carrier
- Aircraft: N946AT
- Make and model: Boeing 717-200
- Aircraft serial: 55009
- Aircraft time: 42,855 hours, 28,986 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 0200200005
- Condition: Damaged
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT COVER INOPERATIVE ON THE OVERHEAD MOOD LIGHT PANEL FWD OF BUSINESS CLASS ROW NR 1.  REPAIRED COVER IAW AMM.
